# SDR ASAA2014042607952

- Difficulty date: April 26, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 780-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO TRACK STA 780 TO 847 IS CORRODED.  ACFT GROUNDED. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGEED SECTION OF CARGO TRACK AND REPAIRED IAW SRM 53-00-53-2R-2, REPAIR 2 & ASA EA 400-53EA-12742.
